# SDR DHL2004804519

- Difficulty date: July 13, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD SLOT SUPPORT ANGLE CRACKED 1.000, XILD 7095.000.  REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-1-21 PG 1.  FABRICATED NEW ANGLE (AL 7075-0 0.063) IAWJ SRM 57-2-0 PG 1.  PERFORMED HEAT TREATMENT TO NEW ANGLE IAW SRM 51-1-1 PG 1, 13, 17.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02107.  CLEANED, TREATED AND PRIMED NEW ANGLE IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21 PG 1.
